# SDR USAA2012050900002

- Difficulty date: May 8, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 58,070 hours, 39,867 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE MEGAPHONE INOPERATIVE AT FORWARD STATION, COMPARTMENT 7-1.  MAINTENANCE REPLACED THE BATTERIES.  OPS CHECK GOOD PER AMM 25-64-04-900-801.
